# SDR CALA2024072200269

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 53,104 hours, 31,642 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: AAAF0W1087
- Condition: Faulty
- Location: Nr 1 Generator
- Part time: 54,512 hours, 28,701 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDG 1 OIL LO PR DISPLAYED ON UPPER ECAM. IDG 1 LO PR COMPLETED ECAM AND DISC IDG 1 UPDATING TO ADD ROTABLE PARTS CHANGE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688111  SN OFF 1087 GENERATOR, INTE  OFF 31-2411-9-0001 1087 ON 31-2411-9-0001 1366 REMOVED AND INSTALLED ENGINE#1 IDG UP TO AND INCLUDING STEP 4.N.(1) REF. AMM 24-21-51-400-010-B  UPDATE TO SELECT WORK PERFORMED AND IDT. ACCOMPLISHED IDT INSPECTION OF #1 ENG IDG FEEDER HOOKUP OK REF GMM 09-10-05. COMPLETED INSTALLATION AND OPERATIONAL TEST OF #1 ENG IDG REF AMM 24-21-00. OPS CHECK OK.
